# SDR DALA2020031201811

- Difficulty date: March 9, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 66,993 hours, 28,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Loose
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 692, L/P 7119236) 3L DOOR WOULD NOT ARM. CORRECTIVE ACTION: FOUND SLIDE MOORING LINE LOOSE AND PREVENTS SLIDE GIRT BAR FROM ARMING. RESECURED MOORING LINE LANYARD PER B757 AMM 25-66.
